# SDR UALA2012072303961

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,054 hours, 22,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Torn
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SLIDING WINDOW OUTER SEAL LOWER AFT CORNER TORN UPON INSTALLATION OF WINDOW ASSEMBLY.  PERMANENT REPAIR ACCOMPLISHED PER MT 56-003 REV A.  APPLIED SEALANT.  REPLACED & TORQUED CAPT SLIDING WINDOW PANEL.
